# SDR YENA2023080800926

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 03119
- Aircraft time: 57,207 hours, 20,552 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FRAME 34 SHEAR TIE BTW STR 43R AND STR 44 IN FWD CARGO COMPARTMENT;(RESOLVED ON W/O: 1222982 TASKCARD: NR-00015 ) REF WO 1222982 NR2023-403476 -: REMOVED AND REPLACED SHEAR TIE LOC. FR 32 BTW STR 43R  AND STR 44 IN FWD CARGO COMPARTMENT IAW A320 SRM 51-42-11, SRM 51-72-11 AND DWG D53231375  TOOL USED CALIPER P/N:500-196-30 S/N: A21033449DUE DATE: NOV-21-2023.
